Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have got jock itch in the inner thighs. Tried betnovate-n, quadriderm but no success. It's itching a lot and skin has become rough. Please help, should I take any medicine?

1 Doctor Answered
Betbovate should never be applied in cases of jock itch .It is a strong steroid and may lead to serious side effects if had been used for longer time. You should stop applying the creams and use curitop powder instead. Visit a nearby dermatologist for a detailed prescription upon proper examination.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.